# SDR UIEA2024022000094

- Difficulty date: February 15, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 97,878 hours, 20,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE GOGGLES MISSING FROM SECOND OBSERVERS SEAT( INSTALLED SMOKE GOGGLES IN SECOND OBSERVERS SEAT IAW AMM 25-64-00. NO FURTHER DEFECTS NOTED. THIS CLEARS MDDR 203058 )
